# SDR DHL2000724008

- Difficulty date: December 14, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATTITUDE FLAG ON TAKEOFF ROLL. R&R CAPT'S ADI & VERTICAL GYRO.
